# SDR UIEA2020011700087

- Difficulty date: January 17, 2020
- Submitted: January 17, 2020
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 90,990 hours, 19,865 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAILED ON GROUND TUG AND TAXI 3 TIMES IN 45 MINUTES. 3 STARTS SUCCESSFUL IN 1 HOUR. PERFORMED APU ECU BITE IAW FIM 49-11 FT 958. NO FAULTS NOTED. CLEARED MEMORY ON ECU. OPS CHECK NORMAL AT THIS TIME.
